# SDR IPXA2020100661021

- Difficulty date: September 22, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 75,162 hours, 16,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: ADA801235
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C LOWER FWD CARGO DOOR ENTRY WAY 1ST HAT CHANNEL IS DAMAGED.  REMOVED, FABRICATED AND REPLACED CHANNEL, IAW DWG ADA8012 AND SRM 51-35-01.  (MINOR)
